# SDR ASAA2020082543078

- Difficulty date: August 24, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 19,249 hours, 6,153 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT RIGHT PACK ILLUMINATED.  RAN QRH AFTER COOLING DOWN PACK RESET.  GROUNDED - YES.  PERFORMED PZTC BITE, REF B737-900 FIM 21-62 TASK 801, NO FAULTS ON EITHER PZTC.  REMOVED UNION FROM ACM TO INSPECT BLADES WITH BORESCOPE, NO DAMAGE FOUND.  REINSTALLED UNION, IAW B737-900 AMM 21-51-04.  PER FIM 21-52 TASK 821 AND DUE TO A/C RT PACK HISTORY, RECOMMEND HEAT EXCHANGER CLEANING, REF AMM 21-51-03-160-807. CLEANED RIGHT PACK HEAT EXCHANGER, REF AMM 21-51-03-160-807.  RAN PACK FOR 20 MINUTES, OPS NORMAL.  COMPLETED FIM TASK 21-52 TASK 821.
